Anonymous
Post count: 93172

Greetings all!!!

I have been reading the message board every day but have not had time
to answer questions. We have had 71 posts in the last 7 days. Not bad!
I wantted to get the word out on the skin rash that I have seen messages
on. The rash is probably pretibal mexademia. It is a rash caused by the
antibodies attacking the thyroid receptors in the subdural layer of skin
usually on the shin bones but can occur anywhere on the body. The rash has
a round appearence and is hot in the middle. Cortzone cream helps. Look
for Nancy Pattersons post if it is still on the BB. Nancy did a good job
of describing it and what to do for it.

Work has been keeping me very busy and I will pop on when I can to answer
mail. Our director Dr. Nancy Patterson’s computer is still down and the she
is about 400 posts behind from when she read the board last. Thanks to Bruce
Rachel, Debbie, Jone, Kathy etc for jumping in and providing good insight
and support. Your help is very much appreciated.

For those of you who are newly diagnosed look at our home page and send
a SASE off the the National Graves Disease Foundation. Look at the links to
other sites for Graves. There is some excellent info out there. Take care
I will try to answer some specific messages latter today. Above all else
keep a sense of humor. Look at Dianne’s home page for eyes to see what humor
can do for you. Her home page is //netnow.micron.net/~deecee/ Send her any
eye related songs you can think of. The last one I came up with is ” Don’t
let the stars get in your eyes when you have water on the brain” Sung by
that famous singing group of the sixties Homer and Jethro. In case you don’t
remember they had other great hits like Does your chewing gum loose it’s
flavor on the bed post overnight and She had nine buttons on her nightgown
but she could only fasten eight. You get the idea. Humor makes all things
bearable.

Regards,
Jake George
NGDF on-line
Facilitator